# SDR HALA2019070200340

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 19,301 hours, 3,053 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON LANDING ECAM FOR R THRUST REV FAULT.  PERFORMED TEST OF THRUST REVERSER DEPLOYMENT AND STOWAGE ON RT TR PER AMM 78-31-00-740-802-A, NO DEFECTS NOTED. OK FOR SVC.
